# SDR AALA202108196832

- Difficulty date: August 18, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N997AA
- Make and model: Airbus A321-231
- Aircraft serial: 7349
- Aircraft time: 13,446 hours, 5,066 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Mid Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT MID FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE. REMOVED AND REPLACED RIGHT MID FLIGHT ATTENDANT FLASHLIGHT BATTERY PER AMM 25-65-00.
